# SDR DALA2025070304971

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,626 hours, 7,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAVATORY PAN DOUBLER BETWEEN FR-75 AND FR-76, STR-34L AND STR-35L. ACCOMPLISHED AND COMPLIED WITH ER/A 601047-14AD REV-A SECTION I ASSOCIATED ER/A 14-601047 ADDED FOR AC 8121. (LP# 1055901)
